Priceline Pharmacy Paracetamol Colour Free Concentrated Suspension 5-12 Years 200mL

Priceline Pharmacy Paracetamol Colour Free Concentrated Suspension 5-12 years.
Priceline Pharmacy Paracetamol Colour Free Concentrated Suspension 5-12 years.priceline pharmacy paracetamol colour free concentrated suspension 5-12 years.
More Information
Ingredients Each 5mL contains: PARACETAMOL 240 mgContains hydroxybenzoates, saccharin & sorbates.
Warnings Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor. Do not exceed the recommended dose except on advice of your doctor. If an overdose is taken or suspected, ring the Poisons Informatio
Additional Info GimmeNow Online Store
Brand Priceline
Directions Shake bottle before use.Administer every 4 - 6 hours as required, not more than 4 times in 24 hours.Administer in water or fruit juice if necessary.Age: 5 - 6 years: 6ml (18 - 20kg)Age: 6 - 7 years: 6ml - 7ml (20 - 22kg)Age: 7 - 8 years: 7ml - 8ml (22 -
Common Uses Use Priceline Pharmacy Paracetamol Colour Free Concentrated Suspension for temporary relief of fever & pain associated with headache, earache, immunisation and symptoms of cold & flu.
Short Description Priceline Pharmacy Paracetamol Colour Free Concentrated Suspension 5-12 years.
Write Your Own Review
You're reviewing:Priceline Pharmacy Paracetamol Colour Free Concentrated Suspension 5-12 Years 200mL
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Priceline Pharmacy Paracetamol Colour Free Concentrated Suspension 5-12 Years 200mL

$19.00